# SDR PNSA981001

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 206
- Engine: Ge CT79B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Pressure
- Condition: Erratic
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE, OIL PRESSURE FOR LT ENGINE BECAME ERRATIC.  SECURED LT ENGINE.  DIVERTED TO AKN.  UNEVENTFUL LANDING WAS MADE.
